# SDR AU510001683

- Difficulty date: April 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767-300
- Engine: Rroyce RB211524*
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bolt
- Condition: Broken
- Location: Seat Back
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 3E SEAT BACK INBOARD ATTACHMENT BOLTS SHEARED.
